advertisement
Question
Posted by: V | 2009/12/07

Cilift 20mg &  Eyesight

Hi doc. is it possible that a persons eyes can be affected by taking cilift and or iron deficiency meds?

i have been using cilifit 20mg for the past 4 months, and suddenly it feels like my right eye is blurry and cannot focus on small letters etc???

i have been to spec savers for an eye test, and the optom said as long as i dont get headaches i should be fine, but i would still like to know. Before the cilift i did not have this problem, just wanna know if im barking up the wrong tree. My doctor also recently prescribed Chela-Fer iron supplements as i am aneamic. could this have an impact on vision???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi V
Iron tablets would not have an effect and cilift does not seem to cause it so I think you should look for other causes like diabetes or thyroid hormone abnormalities - have your blood tested?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lynx | 2009/12/08

I started taking cipralex and funny thing is my sight has also changed recently. I find that my eyes are also blurry &  I also cannot focus. When I read, I can' t focus on the writing on the page. I feel as if I amlooking at it cross eyed.

Reply to Lynx
Posted by: cyberdoc | 2009/12/07

Hi V
Iron tablets would not have an effect and cilift does not seem to cause it so I think you should look for other causes like diabetes or thyroid hormone abnormalities - have your blood tested?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement